# SDR 95ZZZX5548

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N999DT
- Make and model: Beech 200BEECH
- Aircraft serial: BB138
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 1155550409
- Condition: Clutch Failed
- Location: Rt Eng Air Cond
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

IN-FLIGHT OCCURRENCE.  SMOKE SEEN COMING FROM RIGHT ENGINE COWLING ON DOWNWIND LEG PRIOR TO LANDING.  ENGINE COWLING OPENED UPON LANDING AND FIRE EXTINGUISHED BY USE OF ONBOARD EXTINGUISHER.  CAUSE OF FIRE WAS FAILED CLUTCH ASSEMBLY ON AIR CONDITIONER COMPRESSOR.  NO OTHER DAMAGE FOUND IN ENGINE COMPARTMENT.
